# SDR HNAA2010012200004

- Difficulty date: January 22, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8102
- Aircraft serial: 290
- Aircraft time: 32,654 hours, 41,979 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 RT FLOOR EMERGENCY FLOOR LIGHT IS INOPERATIVE.   R & R LIGHT MODULE, INSTALLED WITH ENVIRONMENTAL SPLICES, OPS CKD GOOD.
